# SDR HALA2009092200432

- Difficulty date: September 22, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 68,356 hours, 30,803 cycles
- Engine: Ge CF680A2
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RT ENG EGT WENT TO RED RANGE. EEC WAS ON. PEAK EGT 946 DEG. TIME ABOVE LIMIT APROX LESS THAN 20 SECONDS.   ACCOMP AMM 71-00-00-862-002-600 STEP G6 A(3)THRU(3)G. 9-23-09 NEED TO CONT STEP G6A(3)H. AS PER POWERPLANT ENGINEER CAUSE OF OVERTEMP HAS BEEN CONFIRMED TO BE TEMP INVERSION DURING T/O. AS PER AMM 71-00-00 CAUSE CORRECTED & ENGINEERING TO MONITOR EGT PERFORMANCE TREND.
